# SDR DHL2006754510

- Difficulty date: May 27, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 61,652 hours, 30,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FRAME AT STA 1010 IS CRACKED AT UPPER FLANGE BETWEEN STR 26L AND STR 27L.  CUT OUT DAMAGE AREA AT AFT CARGO COMP FROM STA 1010 STR 26L TO 27L DIM CUT OUT 1 X 1 INCH IAW B727 SRM 51-40-3 FIG 1.  FAB REPAIR MAT USED 7075-0 .063 PO 9002877 DIM 9.5 X 4 INCH IAW B727 SRM 51-40-3 FIG 1 53-10-2 FIG 5 AND 51-20-1 FIG 2.  HEAT TREATED PART 7075-0 TO 7075T6 IAW WITH FLIGHTSTAR AIRCRAFT SERVICES ENGINEERING REPORT 2-37153-801 REV IR.  TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 51-40-3 FIG 1 AND 51-30-2 CAT -B- REPAIR.
